# SDR FDEA201207032463

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 89,209 hours, 36,563 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0502501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, INBD HINGE FITTING CORRODED AT FACE OF LWR ATTACH POINT. COMPLIED WITH EA 8-5744-157932.  BLENDED SURFACE CORROSION FROM LWR MOUNT FACE AND BONDED SHIM IAW EA 8-5744-157932.  MAJOR REPAIR.
